# SDR AALA201710189016

- Difficulty date: October 14, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 53,446 hours, 21,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 141A63232
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LEFT UPPER AFT TORQUE TUBE LATCHING ROLLER SHEARED OFF.  INSTALLED A SERVICEABLE LATCHING ROLLER FITTING IAW SRM 51-40-02.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
